# SDR USAA2012011000014

- Difficulty date: December 27, 2011
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 50,051 hours, 7,093 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53278614204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON SEAT TRACK BETWEEN FR30.5 TO FR37, Y450.  REPLACED SEAT TRACK BETWEEN FR30.5 TO FR37, Y450 IAW A330 SRM 51-42-11, 51-74-00, 53-00-15 & 53-21-15.
